Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Contraction ratios for graph-directed iterated constructions


Author: Manav Das
Journal: Proc. Amer. Math. Soc. 134 (2006), 435-442
MSC (2000): Primary 28A78, 28A80
Published electronically: June 14, 2005
MathSciNet review: 2176012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide necessary and sufficient conditions for a graph-directed iterated function system to be strictly contracting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A78, 28A80

Retrieve articles in all journals with MSC (2000): 28A78, 28A80


Additional Information

Manav Das
Affiliation: Department of Mathematics, 328 Natural Sciences Building, University of Louisville, Louisville, Kentucky 40292

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08146-3
PII: S 0002-9939(05)08146-3
Keywords: Directed graphs, graph-directed iterated function systems, self-similar
Received by editor(s): September 13, 2004
Published electronically: June 14, 2005
Communicated by: Michael Handel
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.